MAUDE Adverse Event Report: ARTHREX, INC. CLAVICLE IM DEVICE, 2.7MM X 80MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. CLAVICLE IM DEVICE, 2.7MM X 80MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number CLAVICLE IM DEVICE, ¿2.7MM X 80MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that an implanted 1335-080 clavicle nail broke post-op.The original procedure was done in (b)(6) 2020.The revision procedure is scheduled for (b)(6) 2021 to take place at the same facility as the primary surgery.
 
Additional Manufacturer Narrative
- it was reported that the device broke post-op.- visual evaluation identified that the implant broke.However, without the return of the product, further investigation cannot be performed.Additionally, patient compliance and bone quality were not reported.- the root cause of the reported failure mode is undetermined.- the reported event is confirmed based on the investigation of the returned x-ray.

Brand Name
CLAVICLE IM DEVICE, 2.7MM X 80MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11730951
Report Number1220246-2021-02972
Device Sequence Number4253789
Product Code HSB
UDI-Device Identifier00848665023763
UDI-Public00848665023763
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLAVICLE IM DEVICE, ¿2.7MM X 80MM
Device Catalogue Number1335-080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date09/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;